Title: Wide diameters of butterfly networks
Authors: Liaw, SC
Chang, GJ
應用數學系
Department of Applied Mathematics
Keywords: diameter;connectivity;wide diameter;butterfly network;banyan network;level
Issue Date: 1-Mar-1999
Abstract: Reliability and efficiency are important criteria in the design of interconnection networks. Recently, the w-wide diameter d(w)(G), the (w - I)-fault diameter D-w(G), and the w-Rabin number r(w)(G) have been used to measure network reliability and efficiency. In this paper, we study wide diameters for an important class of parallel networks-butterfly networks. The main result of this paper is to determine their wide diameters.
URI: http://hdl.handle.net/11536/31481
ISSN: 1027-5487
Journal: TAIWANESE JOURNAL OF MATHEMATICS
Volume: 3
Issue: 1
Begin Page: 83
End Page: 88
Appears in Collections:Articles